Drug-induced lupus

Drug-induced lupus is a topic covered in the Diagnosaurus.

To view the entire topic, please or purchase a subscription.

Emergency Central is a collection of disease, drug, and test information including 5-Minute Emergency Medicine Consult, Davis’s Drug, McGraw-Hill Medical’s Diagnosaurus®, Pocket Guide to Diagnostic Tests, and MEDLINE Journals created for emergency medicine professionals. Explore these free sample topics:

Emergency Central

-- The first section of this topic is shown below --

Etiology

Definite association

  • Chlorpromazine
  • Hydralazine
  • Isoniazid
  • Methyldopa
  • Procainamide
  • Quinidine
Possible association
  • Beta blockers
  • Captopril
  • Carbamazepine
  • Cimetidine
  • Ethosuximide
  • Hydrazines
  • Levodopa
  • Lithium
  • Methimazole
  • Nitrofurantoin
  • Penicillamine
  • Phenytoin
  • Propylthiouracil
  • Sulfasalazine
  • Sulfonamides
  • Trimethadione
Unlikely association
  • Allopurinol
  • Chlorthalidone
  • Gold salts
  • Griseofulvin
  • Methysergide
  • Oral contraceptives
  • Penicillin
  • Phenylbutazone
  • Reserpine
  • Streptomycin
  • Tetracyclines

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: December 1, 2014

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Drug-induced lupus ID - 114036 A1 - Zeiger,Roni F, Y1 - 2014/12/01/ BT - Diagnosaurus UR - https://emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114036/all/Drug_induced_lupus PB - McGraw-Hill Education ET - 4 DB - Emergency Central DP - Unbound Medicine ER -